I dont have the motivation to do anything anymore.
Hi everyone, and I pray that you are having a good day today. I am a 45 year old mom to 5 children, married to a wonderful, understanding husband who has severe back pain which causes its own problems. But for me, a great depression is my problem. I guess i have been dealing with it for about 12 years now, but in the past few years it has got to the point where I just cant find the energy or motivation to even get out of bed in the morning. I take ritalin just so I can get the energy to get up in the am to help the kids get ready for school, then i have had enough and go back to bed. Oh, i make lists of housework but can never muster the energy to do it so the house is always a disaster. I no longer talk on the phone or answer it and I dont want to ever leave the house. The only way i want to is if i have to and i will only go with my husband. If he dosnt go with me, I wont go. Now, i am scared to go anywhere without him too, thats the newest thing. I have been suidcidal, but try not to think that way, I have too much to live for. I just dont feel like it. I cry all the time, sometimes for a reason, sometimes not. This is not me and I am not lazy. I used to work 4 jobs, take my kids everywhere, love planning parties and hosting them, volunteering and being involved with everything, like school and Girl Guides. I have had to quit everything. I dont even want to shower, do my hair or anything. The only thing that brings me pleasure is being here wrapped in my husbands arms. I am on paxil, wellbutrin, high blood pressure meds, stomach meds, headached preventative, oxy contin for my back which i am trying to come off of, and ritalin to help me funtion, which it no longer does. Can anybody at all, please, please help me.....I am crying out for help because this is not living. I dont even go to church anylonger and it was so impt too me. It is taking all my strength to type this. Love to all, Jaxcie xoxo
The first thing is that if you can come off the pain meds it will likely help a lot. There is a depressant quality to them. But also there is some work that will have to be done.
You have had to give up so much for the depression that you are going to have to slowly integrate yourself back into some of these things. It is very important to helping with the depression. If you want something to read check out the posts I have put on here by searching for them at the top:
Fighting depression part 2
Fighting depression part 3
Fighting depression part 4
Fighting impatience, stress, and fear
Good luck and come back to get help or support as you need it. You will find a lot here.
It can make a person depressed with all the stomach and back pain that you have. It is good that you take comfort in being with your husband because a lot of dep people retreat from others, although you are doing that too. Dep is so powerful it takes a supreme effort sometimes to keep moving as you describe it.
How long have you been on paxil and wellbutrin? have you tried any other meds to deal with your feelings?
Drugs might be 50% of your problem. Pull yourself together and fight one battel at a time. Quit the drugs and everything else will be easier ( p.s im an ex adderol and ridilin and oxy contin addict) drugs only numb you and multiple your problems when the numbness wears off. Use tough love on urself. Goodluck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.